# SDR SWIA200923409

- Difficulty date: December 26, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 28,987 hours, 41,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS DIM.  (FLT 6515)  CHARGED EMERGENCY BATTERY PACK WITH AIRCRAFT POWER.
